# SDR REXA2016092501824

- Difficulty date: September 25, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,469 hours, 13,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318753S
- Condition: Corroded
- Location: Bs 313-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE, PAX DOOR LOWER SILL CORRODED AT BS 313 AND 345. INSTALLED LOWER SILL IAW SRM 51-42-06-001-001-A01 & SRM 51-45-00-001-001-A01.
